Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $ q$-forms


Author: Myung H. Kwack
Journal: Proc. Amer. Math. Soc. 87 (1983), 699-703
MSC: Primary 32H25; Secondary 32A17
DOI: https://doi.org/10.1090/S0002-9939-1983-0687645-9
MathSciNet review: 687645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a Schwarz lemma, a Picard extension theorem, and a Bloch theorem are valid for meromorphic mappings into compact complex manifolds with Grauert-positive bundle of $ q$-forms.


References [Enhancements On Off] (What's this?)

  • [1] J. Carlson, Some degeneracy theorems for entire functions with values in an algebraic variety, Trans. Amer. Math. Soc. 168 (1972), 273-301. MR 0296356 (45:5417)
  • [2] P. A. Griffiths, Holomorphic mappings into canonical algebraic varieties, Ann. of Math. (2) 93 (1971), 439-458. MR 0281954 (43:7668)
  • [3] W. Kaup, Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen, Invent. Math. 3 (1967), 43-70. MR 0216030 (35:6865)
  • [4] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Monograph, Dekker, New York, 1970. MR 0277770 (43:3503)
  • [5] S. Kobayashi and T. Ochiai, Mappings into compact complex manifolds with negative first Chern class, J. Math. Soc. Japan 23 (1971), 137-148. MR 0288316 (44:5514)
  • [6] M. Kwack, A Schwarz lemma for canonical algebraic manifold, Proc. Amer. Math. Soc. 41 (1973), 219-222. MR 0326008 (48:4354)
  • [7] H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 0224869 (37:468)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H25, 32A17

Retrieve articles in all journals with MSC: 32H25, 32A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687645-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society